# SDR SIMA20150702010

- Difficulty date: July 2, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 1951015
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR HANDLE, BETA LIGHT FAILED THE LUMINOSITY CHECK.  R & R BETA LIGHT IAW AMM 33-51-13.  HANDED FAILED BETA LIGHT TO STORES DEPARTMENT PERSONNEL FOR DISPOSAL IAW ETN-CR-33-018 & GPM SECTION 10-03.
